MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-NXT
Medical Device Problem Codes Device-Device Incompatibility (2919); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a1702 captures the reportable event of failure to retrieve anchor.
 
Event or Problem Description
It was reported that an overstitch nxt was used during an endoscopic sleeve gastroplasty procedure on (b)(6) 2025.During the procedure when loading the first suture, the anchor exchange presented resistance to the needle transfer.When the transfer was attempted, the suture was cut (it was the first bite of overstitch).The procedure was completed with another overstitch nxt.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a1702 captures the reportable event of failure to retrieve anchor.Additional information: e1: initial reporter phone number received october 20, 2025.Device evaluation the overstitch nxt was returned for analysis.It was observed that the needle shaft was in the anchor exchange.Additionally, it was identified that the tape hooks and sheath tapes of the device were detached and were not returned.During the functional test, the anchor exchange worked successfully for deploying and retrieving the anchor.A microscopic inspection confirmed no visual damage.Based on the available information, the device functioned as intended during anchor deployment and retrieval, and the reported event of failure to retrieve anchor could not be confirmed.Although damage to the catheter and end cap was observed, the characteristics of this damage are most consistent with procedural factors, including device handling and physician technique.As the anchor exchange mechanism operated successfully, no device malfunction was identified.Boston scientific concludes that the most probable cause is no problem detected.
 
Event or Problem Description

Brand Name
OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22481188
Report Number3005099803-2025-03302
Device Sequence Number18309991
Product Code OCW
UDI-Device Identifier10811955020893
UDI-Public(01)10811955020893(11)240711(17)270630(10)2024070390
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-NXT
Device Catalogue NumberESS-G02-NXT
Device Lot Number2024070390
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale